T Nation

Should i Increase My AI Dosage?


#1

Hey lads

I have been on 600mg of Test E for the last 6 weeks recently upped it to 750mg a week and now I'm taking 100mg of var ed for the last 6 weeks i have been taking 0.25 mg of adex eod since the start i have had no signs of any sides except some back acne i have always had bad back acne anyway but i think its getting a little bit worse. not too concerned with the acne as its winter in Australia at the moment so i rock a shirt or hoodie most of the time

Should i up my AI to 0.5mg eod due to adding var? and also due to my acne getting a bit worse?


#2

I would look into your diet before adding more drugs in your system. Sometimes diet is the underlying cause and the gear just makes it much worse. Test is going to cause acne for some and be even worse for others. It's just how your body reacts and no necessary amount of drugs will stop that. You bumped up your dose so expect to see things get worse. I personally can't run Test over 300mg/wk without seeing acne. Good luck!

Chizeled


#3

What in my diet could be causing it? I eat pritty good i have never been big on fast food or processed foods all my meals are prepped by me at home using organic veggies and meat. I indulge in a cheat meal once a week which is usually choco late . But like i said i have always had back / shoulder acne im a pritty hairy guy and i think it has something to do with the hair removal cream i use on my chest and back. My diet hasnt really changed in the past few years just the amount i eat and it didnt really get worse untill i started cycle i can feel my back is alot more oily now


#4

Also the fact that my acne is getting worse wouldnt that mean that my estrogen is a bit higher and shouldnt i ajust that? Especialy now im adding more hormones?


#5

I would just stay the course. I get an acne flare up about 8 weeks in, and again during PCT every time I cycle.

It's just one of those things man, it'll go away after a while.


#6

Thanks fellas


#7

I didnt notice acne getting any worse with test/deca at 600/400. Noticed it getting worse with tren but thats about it, started on minocyclin (think thats how its spelt) and a topical gel to keep it back.